MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Model Number RONYX27518UX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 11/12/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, two resolute onyx drug-eluting stents were implanted: one in the cx and one in the lad.Approximately seven months post procedure, patient suffered coronary artery disease.Patient had severe three vessel (rca,lcx and lad) cad/aortic stenosis and cabg was carried out to treat the stenosis.In stent stenosis was reported in the cx and lad.Patient recovered.Investigator assessed event is not related to device or anti platelet medication.Sponsor assessed event is possibly related to device but not related to anti platelet medication.Cec assessed event is a non-q wave mi of target vessel, 3rd udmi spontaneous.Cec also adjudicated the revascularisation as tl cabg clinically driven revascularization of the cx and lad and non-target vessel surgery, clinically driven revascularisation of the rca.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
IE 
MDR Report Key9834281
Report Number9612164-2020-01174
Device Sequence Number19592350
Product Code NIQ
UDI-Device Identifier00643169556904
UDI-Public00643169556904
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2020
Device Model NumberRONYX27518UX
Device Catalogue NumberRONYX27518UX
Device Lot Number0009410979
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient Weight118